Schizophrenia.com

Uncomfortable feeling

Hey guys,I wonder do you guys ever had this uncomfortable feeling where you just wanna fake it all out,you start glibishing nonsense and fake laughter because your feeling so horrible inside that you just hope tomorrow or something would be better?
It’s maybe disorganized thought or dysphoria?or is it depression

Sort of.
Is your Dr still working with you on your medicines?

yes,my doctor add in sodium valproate and its been okay so far,he might want to increase it when i visit him on the 2nd
but currently its been good and bad,but leaning towards the good side

Yeah, finding the best meds for you is a pain but can be rewarding. My trials resulted in nothing spectacular but in comfort as in not climbing the walls anymore. No more depression. They aren’t perfect but I’m happy enough + have lasted for about twenty years.

One thing that helped me finally was cutting back on my antipsychotic just a little bit to reduce the lethargy I was feeling from it.

@pob nice to hear you beat your depression,i still had episodic depression though and none of my friends/family knew this i keep it to myself,i hope my Pdoc can do something about it though,its not 24/7,but it occurs sometimes

My depression was finally beat when I upped the dosage of my antidepressant one last time to the highest dose. So dose counts a lot if you find one that seems to work for you.

I still take lithium which gets rid of minor mood swings too.

i am on mirtazapine 30mg,its been almost 2 months,before i was only on 15mg the lowest dose,it seems to really help me…i still had a step to take if my depression is worse as 45mg is the highest dosage for depression

Hopefully it will work. If not - try another one. From my experience in reading here I haven’t seen any miraculous recoveries. Though I’m told there are lots of new drugs in the works for negative symptoms.

1 Like

yes,it is kinda working now,thx anyway pob

I was thinking about if the 30 or 45 mg didn’t keep away the depression. Nevermind - sometimes I say more than necessary. Continue on -